The number of maximal independent sets in connected graphs

Research output: Contribution to journalArticle

58 Citations (Scopus)

Abstract

Generalizing a theorem of Moon and Moser, we determine the maximum number of maximal independent sets in a connected graph on n vertices for n sufficiently large, e.g., n > 50.

Original languageEnglish
Pages (from-to)463-470
Number of pages8
JournalJournal of Graph Theory
Volume11
Issue number4
DOIs
Publication statusPublished - 1987

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'The number of maximal independent sets in connected graphs'. Together they form a unique fingerprint.

  • Cite this